Hristo Sendov

Associate Professor
Office: WSC 205
Phone: 519-661-2111 x86985
Email: hsendov@uwo.ca


Website

 

M.Sc. in Mathematics, Sofia University, 1994
M.Sc. in Mathematics, Michigan Technological University, 1996
Ph.D. in Optimization, University of Waterloo, 2001
M.A. in Mathematical Finance, University of Waterloo, 2002

Research Areas

  • Mathematics

Graduate Students Supervision

  • Andrei Minchenko
  • Armin Saleh
  • Junquan Xiao

Publication

  • Sendov, H. S. and Ames, B. (2016). Derivatives of compound matrix-valued functions. Journal of Mathematical Analysis and Applications, 433(2) 1459-1485.
  • Sendov, H. S. and Shan, S.* (2016). Properties of completely monotone and Bernstein functions related to the shape of their measures. Journal of Convex Analysis , 23(4) 981-1015.
  • Sendov, H. S., Daniilidis, A. and Malick, J. (2016). Spectral (isotropic) manifolds and their dimension. Journal d'Analyse Mathematique, doi: 10.1007/s11854-016-0013-0.
  • Sendov, H. S. and Sendov, B. (2016). Two Walsh-type theorems for the solutions of multi-affine symmetric polynomials. Progress in Approximation Theory and Applicable Complex Analysis - In the Memory of Q.I. Rahman, .
  • Sendov, H. S. and Shan, S.* (2015). New representation theorems for completely monotone and Bernstein functions with convexity properties on their measures. Journal of Theoretical Probability, 28(4) 1689-1725.
  • Sendov, H. S., Daniilidis, A. and Malick, J. (2015). On the structure of locally symmetric manifolds. Journal of Convex Analysis , 22(2) 399-426.
  • Sendov, H. S. and Sendov, B. (2015). Loci of complex polynomials, part II: polar derivatives. Mathematical Proceedings of the Cambridge Philosophical Society, 159(2) 253-273.
  • Sendov, H. S. and Planiden, C.* (2015). Some Geometric Properties of the Solutions of Complex Multi-Affine Polynomials of Degree Three. Journal of Mathematical Analysis and Applications, 426(1) 312-329.
  • Sendov, H. S. and Zitikis, R. (2014). The Shape of the Borwein-Affleck-Girgensohn Function Generated by Completely Monotone and Bernstein Functions. Journal of Optimization Theory and Applications, 160 67-89.
  • Sendov, H. S. and Sendov, B. (2014). Loci of complex polynomials, part I. Transactions of the American Mathematical Society, 10(366) 5155-5184.
  • Sendov, H. S., He, W., Murdoch, D. and Yue, L. H.* (2013). Building Cost-efficient Models using BLARS Method. Journal of Biometrics and Biostatistics, 4(5):177 doi:10.4172/2155-6180.1000177.
  • Sendov, H. S. and Ames, B. (2012). A new derivation of a formula by Kato. Linear Algebra and Its Applications , 436 722-730.
  • Sendov, H. S. and Sendov, B. (2012). Extension of apolarity and Grace theorem. Mathematica Balkanica, 27 1-2.
  • Sendov, H. S. and Pena, J. (2011). Spectral self-concordant functions in the space of two by two symmetric matrices. Optimization, 60(4) 441-449.
  • Sendov, H. S., Wang, Y.* and Zitikis, R. (2011). Log-supermodularity of weight functions, ordering weighted losses, and the loading monotonicity of weighted premiums. Insurance Mathematics and Economics, 48 257-264.
  • Sendov, H. S., Labbe, C. and Sendova, K. (2011). The Gerber-Shiu function and the generalized Cramer-Lundberg model. Applied Mathematics and Computation, 218 3035-3056.
  • Sendov, H. S. (2010). Pirates of democracy. Mathematika Plus, 1 70-72.
  • Sendov, H. S. and Pena, J. (2010). Separable self-concordant spectral functions and a conjecture of Tuncel. Mathematical Programming, Series A, 125(1) 101-122.
  • Sendov, H. S. and Fischer, P. (2010). On Malamud majorization and the extreme points of its level sets. Journal of Convex Analysis , 17(2) 485-507.
  • Sendov, H. S. and Ames, B. (2010). Asymptotic expansions of the ordered spectrum of symmetric matrices. Nonlinear Analysis, Series A: Theory, Methods and Applications, 72(11) 4288-4297.
  • Daniilidis, A., Lewis, A., Malick, J. and Sendov, H. S. (2008). Prox-regularity of spectral functions and spectral sets. Journal of Convex Analysis , 15 547-560.
  • Sendov, H. S. (2007). Nonsmooth analysis of Lorentz invariant functions. SIAM Journal on Optimization , 18(3) 1106-1127.
  • Sendov, H. S. (2007). The higher-order derivatives of spectral functions. Linear Algebra and Its Applications , 424(1) 240-281.
  • Bauschke, H., McLaren, D. A. . and Sendov, H. S. (2006). Fitzpatrick functions: Inequalities, examples, and remarks on a problem by S. Fitzpatrick. Journal of Convex Analysis , 13(3/4) 499-523.
  • Sendov, H. S. (2006). Generalized Hadamard product and the derivatives of spectral functions. SIAM Journal of Matrix Analysis , 28(3) 667-681.
  • Malick, J. and Sendov, H. S. (2006). Clarke generalized Jacobian of the projection onto the cone of positive semidefinite matrices. Set-Valued Analysis , 14(3) 273-293.
  • Lewis, A. and Sendov, H. S. (2005). Nonsmooth analysis of singular values. Part II: Applications. Set-Valued Analysis , 13(3) 243-264.
  • Lewis, A. and Sendov, H. S. (2005). Nonsmooth analysis of singular values. Part I: Theory. Set-Valued Analysis , 13(3) 213-241.
  • Sendov, H. S. and Lewis, A. (2002). Quadratic expansions of spectral functions. Linear Algebra and Its Applications , 340 97-121.
  • Sendov, H. S., Guler, O. and Lewis, A. (2001). Hyperbolic polynomials and convex analysis. Canadian Journal of Mathematics, 53 470-488.
  • Sendov, H. S. and Lewis, A. (2001). Self-concordant barriers for hyperbolic means. Mathematical Programming, Series A, 91 1-10.
  • Sendov, H. S. and Lewis, A. (2001). Twice differentiable spectral functions. SIAM Journal of Matrix Analysis , 23 368-386.